Anxiety meds

I have been suffering from anxiety since my mom passed away suddenly a little over a year ago. Along with the anxiety, I have panic attacks and hyperventilating. I saw my gp a couple of days ago and she prescribed citalopram daily (10 MG daily for one week and then increase to 20mg) and lorezapram (0.5 mg) as needed. I am so afraid to take then. I never take medication, like never!! I did take a lorezapram tonight because I was feeling more anxious. First it made me laugh at everything. And now I am just kinda chill. My mind still wants to worry, but I feel too chill. Is this normal? Anyone else take either of these meds?

Thanks so much.

4 Replies

oldestnewest
  • watch out that you dont become addicted. it must be good laughing at everthing and feeling chilled. who doesnt want to feel this good?? love grace xoxo

  • Not a worry about getting addicted. I don't like taking any medication. Sure laughter is great, but I don't like not feeling in control of my emotions.

  • i meant that in the best possible way victoria as i suffer from bad depression and im probably talking about myself. infact i am talking about myself so i hope i didnt not upset you in any way at all. all the very best dear. love grace oxoxo

  • Hello Victoria, I took Citalopram for a while to ease panic attacks I started to suffer during a very anxious time of my life (family problems mixed with a horrible work setting - gladly left!), it originally helped & gave no side effects so could happily function 100%. Then was recommended again years later for my now existing IBS, this time it did not allievate the symptoms so stopped.

    What I can say, is that from the group of anti-anxiety pills, Citalopram is very mild whether in 10mg or 20mg dosage. But each individual is different, therefore what is essentially very mild for me could "zone out" someone else.

    I'd just say go with the flow, listen to your body and if chill is the way try to re-train your body and mind to think that way.

    Best of luck!

You may also like...